# SDR 95ZZZZ146

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772CA
- Make and model: Doug DC-8-62
- Aircraft serial: 46131
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION/AFT CARGO COMPARTMENT CIRCUMFERRENTIAL WEB CORRODED AT BS 1540 FROM 34L TO 34R.  REMOVED CORROSION AND REPLACED SPLICE PLATE PER SRM 51-1-0.
